# SDR CALA9800783

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FORWARD TRUNNION FITTING O/B SIDE OF FITTING BOTH UPPER AND LOWER BUSHING ARE GOUGED.  REAMED HOLE AND FABRICATED 2 BUSHINGS PER BOHM 32-10-13 FIGURE 3.
